BIROn - Birkbeck Institutional Research Online

    Decidable fragments of first-order modal logics

    Wolter, F. and Zakharyaschev, Michael (2001) Decidable fragments of first-order modal logics. The journal of Symbolic Logic 66 (3), pp. 1415-1438. ISSN 0022-4812.

    Full text not available from this repository.

    Abstract

    The paper considers the set of first-order polymodal formulas the modal operators in which can be applied to subformulas of at most one free variable. Using a mosaic technique, we prove a general satisfiability criterion for formulas in , which reduces the modal satisfiability to the classical one. The criterion is then used to single out a number of new, in a sense optimal, decidable fragments of various modal predicate logics.

    Metadata

    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Sarah Hall
    Date Deposited: 08 Nov 2021 14:52
    Last Modified: 09 Aug 2023 12:52
    URI: https://eprints.bbk.ac.uk/id/eprint/46629

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    76Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item